# SDR AALA20091020DFW03

- Difficulty date: October 19, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 47,387 hours, 16,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT RIGHT NUMBER TWO DOOR INOPERATIVE.  RELAMPED R2 SLIDE LIGHT.
